# SDR AWXA200200730

- Difficulty date: August 1, 2002
- Submitted: August 13, 2002
- Operation: Air carrier
- Aircraft: N174AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23633
- Aircraft time: 54,740 hours, 33,889 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 65C326779
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - DURING C-17 CHECK CORROSION WAS FOUND ON THE UPPER SURFACE OF FLOOR SUPPORT AT BS 994, RBL 20.70 - RBL 33.80. MAINTENANCE REMOVED DAMAGED FLOOR SUPPORT BS 994, RBL 20.70 - RBL 33.80. FABRICATED A NEW FLOOR SUPPORT, AND INSTALLED REPAIR IAW B737-300 SRM 51-40-05, PG. 4-5.
